read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

How to lose weight on a certian medication?

I am on a medication that causes people to gain weight and have gained about 25lbs and am having a hard time losing weight. Any suggestions.

Related Items

3 Responses to “How to lose weight on a certian medication?”

  1. Mark said:

    Yeah…. stop taking that medication.

  2. lynswil_25 said:

    Unfortuantely some meds that help us get better also have negative side effects. I found that exercising, even a simple walk, helps….but the main thing I would say is to change your eating habits. I also use Slim Quick from GNC and it works excellent with no caffine effects like other so called “diet” pills. I’ve kept the weight off while taking these AND I barely exercise anymore sinc eI am back full time at work and college at night.

    Good Luck!

  3. Rickster said:

    Sounds like a steroid. Exercise exercise exercise. Reduce your intake, smaller meal servings. Talk to your doctor.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives